I'm at work right now and just realized that I forgot to take my BC this morning. The soonest I can take today's pill is when I get home around 5:30ish. If I take the pill today and continue as normal (taking the pill when I wake up around 6:30am) will I still be covered or should I use condoms? For how long? Or should I take the morning after pill? I'm on Ortho TriCyclen.
Any help will be appreciated. Thank you!
I'm on my second month of taking Microgestin Fe 1/20 after about two years of taking Ortho TriCyclen Lo. My first month, I didn't really have my withdraw bleeding, just a day of light bleeding. This month, I haven't had anything at all, except for some brown discharge that I thought was blood. I even put in a tampon and nothing came out on it. I haven't had sex since November and I've had two withdraw bleeds since then anyway. Could it just be that my body still isn't adjusted to the pill yet?
So, I've been taking HBC (Belara, 21 days + 7 days of interruption) for some months now.
The thing is (quite silly, I know), I lost the purse where I had my pills and I ended up not taking them for 2 days - so yesterday my period came, a bit unexpectedly. The thing is, I was only halfway through the pills, my period was only supposed to come by the end of the month.
What should I do? Just wait 7 days and start a new package? Or start now from where I stopped?
Birth control itself it's not really a problem for me right now, I just don't want my hormones to go all crazy.
I hope this isn't too confusing - but I really don't know what I'm supposed to do right now.
Hey. I just finished my first month of Diane 35. I went on it for birth control but also to help with acne. I have a question for anyone who's on it. Did it mak you break out before your skin got better? Since I started it i've broken out so bad. Like i've never broken out this bad before, plus i'm breaking out on my chest and shoulders which has never happened!
Hello all! So as of may I stopped taking yazmin. I didn't get my period at all intill this week, Tuesday, November 2 to be exact. So I went and got a new prescription of BC. I got Diane 35. Now I read that your supposed to start taking the pill th first day of your period, which I obviously didn't do. So my question is, when do I start taking it? Sunday? Or can I take it starting today? (Friday, Nov. 5)
do any of you who take HBC Pills, do you decorate your pill cases? if so, do you mind posting pics? i dislike the blah-ness of my pill case (Solia, in a boring beige case), and in need of ideas. so far i've just painted on a white background.
Hey guys. So I know spotting is 100% normal on bc, it's nothing to worry about, yadda yadda. However, I'm a little confused because I've been on the same bc (Loestrin 24fe) for three years and I didn't spot at all until six months ago. Now I start spotting about a week before I take the inactive pills, and I'm wondering why that would happen. I'm not worried or anything, it's just weird and inconvenient. If you have any thoughts about what I could do to stop it, it'd be appreciated.
i know this community might not be very active but i have a question/concern:
i get my birth control from planned parenthood. i have to pick it up every month. about three months ago, they said they were out of my birth control (ortho tri cyclen lo) and that they only had ortho tri cyclen, but that it wouldn't make a difference. i started taking it and continued to until about three weeks ago because they didn't have my regular birth control in yet. when i went to pick it up, they had my ortho tri cyclen lo available, so i went back to that. i'm on week three and i missed two pills about 3 days ago but i was told to take them and use a back up measure for 7 days. now i'm spotting really bad with cramps, and i don't know what could be causing it. do you think it's the switching of the birth control? or the missed pills? i've never spotted before or had any problems with my period being irregular and i haven't had sex since i missed the pills so i don't think i could be pregnant, right?
any advice would help! thanks in advance.